# SDR MZZA96060

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failure
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

AT GEAR RETRACTION, PASSING ABOUT 300 FEET, NR 3 ENGINE FAILED (TURBINE SECTION) CLIMBED TO 1000 FEET, CLEANED UP, DID ENGINE FAIL CHECK LIST AND RETURNED TO PONAPE FOR NORMAL TWO ENGINE LANDING.  REMOVED AND REPLACED NR 3 ENGINE PER JOB CARD 07-7100-1-8001 AND PER JT8D POWER ASSURANCE RUN NR JE07-7100-94-072-001.  ENGINE RUN CHECKS NORMAL.  (M)
